# SDR R61A20100107

- Difficulty date: March 8, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N137HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000231
- Aircraft time: 3,934 hours, 3,222 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Out Of Position
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE PIN TO THE SLIDE OF THE L-1 DOOR IS HANGING OUT.  MAINTENANCE RE-STOWED THE PIN PER EMB AMM, OPS CHECK GOOD.
